Solution of a two-dimensional stationary induction heating problem without boundedness of the coefficients
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 31 (1997) no. 7, p. 845-870
@article{M2AN_1997__31_7_845_0,
     author = {Clain, St\'ephane and Touzani, Rachid},
     title = {Solution of a two-dimensional stationary induction heating problem without boundedness of the coefficients},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {31},
     number = {7},
     year = {1997},
     pages = {845-870},
     zbl = {0894.35035},
     mrnumber = {1489175},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1997__31_7_845_0}
}
Clain, Stéphane; Touzani, Rachid. Solution of a two-dimensional stationary induction heating problem without boundedness of the coefficients. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 31 (1997) no. 7, pp. 845-870. http://www.numdam.org/item/M2AN_1997__31_7_845_0/

[BLP] A. Bensoussan, J. L. Lions, G. Papanicolaou, 1978, Asymptotic Analysis for Periodic Structures, North Holland. | MR 503330 | Zbl 0404.35001

[BoGa] L. Boccardo, T. Gallouet, 1989, Nonlinear Elliptic and Parabolic Equa tions Involving Measure Data, Journal of Functional Analysis, 87, No 1. | MR 1025884 | Zbl 0707.35060

[Bre] H. Brezis, 1987, Analyse fonctionnelle, Masson, Paris. | MR 697382 | Zbl 0511.46001

[Cl] S. Clain, 1994, Analyse mathématique et numérique d'un modèle de chauffage par induction, PhD Thesis, EPFL, Lausanne.

[CITo] S. Clain, R. Touzani, A two-Dimensional Stationary Induction Heating Problem, Math. Meth. Appl. Sci., 1997, 20, 759-766. | MR 1446209 | Zbl 0870.35034

[CRST] S. Clain, J. Rappaz, M. Swierkosz, R. Touzani, 1993, Numerical Modelling of Induction Heating for Two Dimensional Geometries, Math. Mod. Meth. Appl. Sci. 3, no 6, 905-822. | MR 1245636 | Zbl 0801.65120

[GaHe] T. Gallouët, R. Herbin, 1994, Existence of a solution to a Coupled Elliptic System 7, No 2, Appl. Math. Lett., 49-55. | MR 1350145 | Zbl 0791.35043

[GiTr] D. Gilbarg, N. Trudinger, 1977, Elliptic partial Differential Equations of Second Order, Springer Verlag. | MR 473443 | Zbl 0361.35003

[Lew] R. Lewandowski, The Mathematical Analisys of a Coupling of a Turbulent Kinetic Energy Equation to the Bavier-Stokes Equation with an Addy Viscosity, Paper in preparation. | Zbl 0863.35077

[Mu] F. Murat, 1994 Private Communication.

[Si] C. G. Simader, 1972 On Dirichlet's Boundary Value Problem, vol. 268, Lecture Notes in Mathematics, Springer Verlag. | MR 473503 | Zbl 0242.35027

[St] G. Stampacchia, 1966, Equations elliptiques du second ordre à coefficients discountinus, Presses Universitaires de Montréal. | MR 251373 | Zbl 0151.15501

[Ta] G. Talenti, Best Constants in Sobolev inequality, vol. 110, Ann. Mat. Pura Appl., 1976. | MR 463908 | Zbl 0353.46018

[Ve] V. Vesrpi, Semigroup Theory and Application, Lecture notes in pure and applied mathematics, vol. 116, 1989.